On A Class of W-Valent Functions With Two Fixed Points Involving Hypergeomatric Function with Generalization Integral Operator

  • Rafid Habib Buti Department of Mathematics and Computer Applications, College of Sciences, University of Al-Muthanna, Al-Muthanna, Iraq
  • Kassim A. Jassim Department of Mathematics, College of Sciences, University of Baghdad, Baghdad, Iraq
Keywords: w-valent functions, generalization integral operator, hypergeometric function

Abstract

In this paper we have studied a generalization of  a class of ( w-valent ) functions with two fixed points involving hypergeometric function with generalization  integral operator . We obtain some results like, coefficient estimates and some theorems of this class.

Published
2019-08-26
How to Cite
Buti, R. H., & Jassim, K. A. (2019). On A Class of W-Valent Functions With Two Fixed Points Involving Hypergeomatric Function with Generalization Integral Operator. Iraqi Journal of Science, 60(8), 1753-1759. https://doi.org/10.24996/ijs.2019.60.8.12
Section
Mathematics